I have this chronic hot throat (feel like fire in my mouth) for 3-4 years now. It went away for about six months and now is back again. I have seen GI and ENT specialists. GI has done endoscopy for acid reflex and prescribed antacid medications but it didn't help. ENT has looked at my throat with a tiny camera through my nose and found nothing. He also ordered MRI for my throat and nothing showed up. My primary prescribed antibiotic but it didn't cure my hot throat. I always have stuffy nose and nasal dripping. I use nasal spray but it didn't help with the throat. I also feel like there's blisters in my upper throat. I wonder if it is allergy related. But so far no doctors can figure out what is really causing my throat to be super hot.
So I turned to Chinese traditional doctor. He said my liver is not functioning well and therefore inducing more heat in my system/body. I have been taking Chinese herbs for three weeks now but still see no improvement.
My throat will cool down for a couple of hours when I eat food that feel soothing to my throat - tofu, apples, jello, tapioca, cold milk, soy milk, vege and yogurt smoothie. It hurts more to eat hard food that requires chewing. Sometimes it is hot like fire, I have to suck ice.
I am not sick staying in bed all day but this problem drains down my energy, reduces my ability to function at my usual speed, and affects my quality of life. I love to eat all kinds of food; but now I am limited to soft, steamed, non-greasy food with no spices, no wine, no coffee, and no chololate. In fact, I have a hard time to gain weight and look very bony.
I exercise 3-4 times a week and love hiking. I was pretty healthy until this problem arised. Hope someone can help me with any info or suggestions. Thanks for reading.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?